# SDR 9JLA2021061834254

- Difficulty date: June 13, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N936AM
- Make and model: Gulstm GIV
- Aircraft serial: 1488
- Aircraft time: 12,676 hours, 6,469 cycles
- System (JASC): 2430 · DC Generating System
- Part: Converter
- Part number: 1159SCAV373509
- Part serial: 080C3401
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE RIGHT CONVERTED FAILED IN FLIGHT. THE CREW ATTEMPTED TO RESET PER THE QRH BUT UNIT FAILED TO RESET. THE MAINTENANCE VENDOR TROUBLE SHOT AND DETERMINED THAT THE RIGHT ENGINE CONVERTER HAD FAILED. THE UNIT WAS REMOVED AND REPLACED WITH A REPAIRED CONVERTER.
